Alert archive / Nebraska / Tornado Warnings in 2022

Tornado Warning 25, NWS Omaha, NE

June 7, 2022Nemaha County, Richardson County, Nebraska

NWS Omaha, NE issued this tornado warning at Jun 7, 2022, 8:19 PM CDT for Nemaha County, Richardson County, Nebraska. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2022, 8:19 PM CDT (01:19 UTC)
Expired
Jun 7, 2022, 9:00 PM CDT
In force
41 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Nemaha County, NE, Richardson County, NE

The radar

The Omaha radar (KOAX), 133 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 8:40 PM CDTFUNNEL CLOUD1 N Barada, NEEMERGENCY MANAGEMENT AND STORM SPOTTERS REPORTED A WELL DEFINED FUNNEL CLOUD THAT DID NOT CONTACT THE GROUND OR CAUSE DAMAGE. TIME APPROXIMATED BY RADAR DATA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 6:36 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 799 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
799 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1456 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted.

255 
WFUS53 KOAX 080119
TOROAX
NEC127-147-080200-
/O.NEW.KOAX.TO.W.0025.220608T0119Z-220608T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
819 PM CDT Tue Jun 7 2022

The National Weather Service in Omaha has issued a

* Tornado Warning for...
  Southeastern Nemaha County in southeastern Nebraska...
  Northeastern Richardson County in southeastern Nebraska...

* Until 900 PM CDT.
    
* At 819 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles southwest of Nemaha, or 7 miles southeast of
  Auburn, moving southeast at 35 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Shubert around 830 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4024 9589 4038 9581 4034 9563 4032 9566
      4031 9565 4032 9561 4029 9555 4026 9555
      4025 9549 4023 9547 4018 9548 4012 9540
TIME...MOT...LOC 0119Z 293DEG 31KT 4030 9575 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Kern
5 follow-up statements
113 
WWUS53 KOAX 080128 RRA
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
828 PM CDT Tue Jun 7 2022

NEC127-147-080200-
/O.CON.KOAX.TO.W.0025.000000T0000Z-220608T0200Z/
Nemaha NE-Richardson NE-
828 PM CDT Tue Jun 7 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN NEMAHA AND NORTHEASTERN RICHARDSON COUNTIES...
    
At 828 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Shubert, or 12 miles southeast of Auburn, moving
southeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Nemaha and northeastern Richardson Counties, including
the following locations... Indian Cave State Park and Barada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4024 9584 4036 9576 4033 9565 4032 9566
      4031 9565 4032 9561 4029 9555 4026 9555
      4025 9549 4023 9547 4018 9548 4012 9540
TIME...MOT...LOC 0128Z 293DEG 30KT 4026 9568 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Kern
083 
WWUS53 KOAX 080131
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
831 PM CDT Tue Jun 7 2022

NEC127-147-080200-
/O.CON.KOAX.TO.W.0025.000000T0000Z-220608T0200Z/
Nemaha NE-Richardson NE-
831 PM CDT Tue Jun 7 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN NEMAHA AND NORTHEASTERN RICHARDSON COUNTIES...
    
At 830 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Shubert, or 13 miles north of Falls City, moving
southeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Nemaha and northeastern Richardson Counties, including
the following locations... Indian Cave State Park and Barada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4024 9584 4036 9576 4033 9565 4032 9566
      4031 9565 4032 9561 4029 9555 4026 9555
      4025 9549 4023 9547 4018 9548 4012 9540
TIME...MOT...LOC 0130Z 293DEG 30KT 4026 9565 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Kern
455 
WWUS53 KOAX 080138 RRA
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
838 PM CDT Tue Jun 7 2022

NEC127-147-080200-
/O.CON.KOAX.TO.W.0025.000000T0000Z-220608T0200Z/
Nemaha NE-Richardson NE-
838 PM CDT Tue Jun 7 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN NEMAHA AND NORTHEASTERN RICHARDSON COUNTIES...
    
At 838 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Shubert, or 12 miles north of Falls City, moving
southeast at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Nemaha and northeastern Richardson Counties, including
the following locations... Indian Cave State Park and Barada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4022 9574 4030 9567 4030 9560 4029 9555
      4026 9555 4025 9549 4023 9547 4018 9548
      4012 9540
TIME...MOT...LOC 0138Z 294DEG 28KT 4024 9564 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Kern
869 
WWUS53 KOAX 080148
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
848 PM CDT Tue Jun 7 2022

NEC127-080158-
/O.CAN.KOAX.TO.W.0025.000000T0000Z-220608T0200Z/
Nemaha NE-
848 PM CDT Tue Jun 7 2022

...THE TORNADO WARNING FOR SOUTHEASTERN NEMAHA COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern Nebraska.

LAT...LON 4026 9557 4026 9555 4025 9549 4023 9547
      4018 9548 4012 9540 4020 9566
TIME...MOT...LOC 0148Z 292DEG 31KT 4021 9554 

$$

NEC147-080200-
/O.CON.KOAX.TO.W.0025.000000T0000Z-220608T0200Z/
Richardson NE-
848 PM CDT Tue Jun 7 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN RICHARDSON COUNTY...
    
At 848 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Shubert, or 10 miles north of Falls City,
moving east at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Richardson County, including the following locations...
Indian Cave State Park and Barada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4026 9557 4026 9555 4025 9549 4023 9547
      4018 9548 4012 9540 4020 9566
TIME...MOT...LOC 0148Z 292DEG 31KT 4021 9554 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Kern
401 
WWUS53 KOAX 080155
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
855 PM CDT Tue Jun 7 2022

NEC147-080204-
/O.EXP.KOAX.TO.W.0025.000000T0000Z-220608T0200Z/
Richardson NE-
855 PM CDT Tue Jun 7 2022

...THE TORNADO WARNING FOR NORTHEASTERN RICHARDSON COUNTY WILL EXPIRE
AT 900 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Omaha.

LAT...LON 4026 9557 4026 9555 4025 9549 4023 9547
      4018 9548 4012 9540 4020 9566
TIME...MOT...LOC 0154Z 293DEG 31KT 4019 9549 

$$

Kern

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 7, 6:23 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 7, 6:23 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
623 PM CDT Tue Jun 7 2022

...Updated for 00Z Aviation Forecast Discussion...

.DISCUSSION...
Issued at 315 PM CDT Tue Jun 7 2022

Storm intensity and coverage through midnight is the main forecast
concern. Wednesday should be mainly dry, but there are some signals
that isolated activity may push southeast into parts of northeast NE
and west central IA with heating in the afternoon. Anything that
forms should dissipate early in the evening. Chances for showers
and thunderstorms will be increasing on Thursday. Main severe risk
Thursday (at least for now) still looks to be mostly west of our
area.

Expect some severe storms in the area through about midnight, maybe
just a bit longer near the KS and MO borders. Large hail and winds
over 60 mph seem to be the main hazards. Airmass has become somewhat
unstable with SPC Meso page showing 1000-2000 J/kg MLCAPE at 3 pm
over much of the forecast area, but lower near the SD border.
Effective bulk shear is adequate, with 35-45 knots shown over much
of our area. Storms should continue take an east or southeast
trajectory as they move in from the west. There still is not a clear
signal in the various convection allowing models (CAMs) but if the
18Z HRRR is close to correct we may have a few isolated severe
storms with mainly a hail threat prior to 7 pm north of a line from
David City to Omaha and Atlantic Iowa. Then more widespread storms
could sweep in with a wind and hail threat from 8 pm until midnight
mostly south of a line from David City to Plattsmouth and Red Oak.

Winds aloft are fairly strong and there is a decent mid level
shortwave trough that will push through the region overnight into
Wednesday morning. The trough should be along a line from about
Upper MI to eastern OK by 18Z Wednesday. A mid level ridge will
then build east for Wednesday afternoon into Thursday morning, but
will then dampen out. A mid level anticyclone should develop over
the Four Corners region Friday/Saturday, then move eastward
Sunday and Monday as a new trough digs into the western US. That
trough should bring more active weather for the northern Plains
(and possibly our area as well) Monday/Tuesday. Model agreement on
the large scale pattern drops off by the mid part of next week.

After Thursday of this week, rain chances will be lower with mainly
dry weather expected from Friday afternoon through Sunday afternoon.
Then small chances for precipitation return after that. High
temperatures should turn warmer, and right now appear like this:
Wednesday 75 to 80, Thursday in the 70s north and upper 70s or
lower 80s south, Friday mid to upper 70s, Saturday upper 70s and
lower 80s (some mid 80s possible), Sunday in the 80s, Monday mid
80s to lower 90s, Tuesday mostly 80s to around 90.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 625 PM CDT Tue Jun 7 2022

Main concerns are severe storm chances this evening, and will keep
mention of TSRA in TAFs - for KOFK until 03z and then for KOMA and
KLNK until 05Z or 06Z. Right now have timed main brunt of storms
through KLNK and KOMA 02Z to 04Z with some gusts. Gusts could
reach at or above 50 knots at KLNK but did not feel confident
enough for that at this point and went with 45 knots. Hail also
possible and will add if needed in an amendment. There are some
signals at potential for MVFR ceilings later tonight, but left out
for now.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.
&&

DISCUSSION...Miller
AVIATION...Miller
Hazardous weather outlook, Jun 7, 3:35 PM CDT, 4 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
335 PM CDT Tue Jun 7 2022

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-081045-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
335 PM CDT Tue Jun 7 2022

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Tonight and Wednesday

Strong to severe thunderstorms will be possible through about
midnight across eastern Nebraska and southwest Iowa. A few
isolated severe storms with mainly a hail and strong wind threat
are possible prior to 7 pm mainly north of a line from David City
to Omaha and Atlantic Iowa. Then more widespread storms could
sweep in with a damaging wind and large hail threat from 8 pm
until midnight, mostly south of a line from about David City to
Plattsmouth and Red Oak. There is a small chance for a tornado or
two, mostly in southeast Nebraska this evening.

Some storms may linger past midnight in southeast Nebraska and
southwest Iowa, but the chance of severe weather with those seems
low at this time.

.DAYS TWO THROUGH SEVEN...Wednesday night through Tuesday

Additional strong to severe storms are possible Thursday afternoon
and evening, mainly affecting parts of eastern Nebraska.

Thunderstorm chances continue from the weekend into early next
week. Later outlooks will address the chance of severe storms in
those periods.

.SPOTTER INFORMATION STATEMENT...

Spotter activation could be needed for parts of the area through
this evening. Please pass along any reports.

In the hours before

Special weather statement, Jun 7, 7:42 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
742 PM CDT Tue Jun 7 2022

NEZ052-053-080115-
Sarpy NE-Douglas NE-
742 PM CDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of north central Sarpy
and western Douglas Counties through 815 PM CDT...

At 742 PM CDT, Doppler radar was tracking a strong thunderstorm over
Elkhorn, moving east at 30 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Flanagan Lake around 745 PM CDT.
  Bennington, Zorinsky Lake and Standing Bear Lake around 750 PM
  CDT.
  Boys Town, Millard, Chalco and Wehrspann Lake around 755 PM CDT.
  Prairie Queen Recreation Area around 800 PM CDT.

Other locations in the path of this storm include La Vista.

This includes Interstate 80 in Nebraska between mile markers 440 and
446.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
east central Nebraska.

&&

LAT...LON 4115 9607 4119 9633 4121 9636 4122 9636
      4139 9630 4134 9601
TIME...MOT...LOC 0042Z 285DEG 28KT 4127 9625

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

DeWald
Local storm report, Jun 7, 8:02 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
802 PM CDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HAIL             3 NNW MILLARD           41.24N 96.19W
06/07/2022  E1.00 INCH       DOUGLAS            NE   PUBLIC

            MPING REPORT OF 1 INCH HAIL.

&&

CA
Local storm report, Jun 7, 8:07 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
807 PM CDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             5 S COLUMBUS            41.37N 97.37W
06/07/2022  E2.00 INCH       BUTLER             NE   PUBLIC

            MPING REPORT.

&&

CA
Local storm report, Jun 7, 8:11 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
811 PM CDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             1 NNE RALSTON           41.22N 96.03W
06/07/2022  E2.00 INCH       DOUGLAS            NE   PUBLIC

            MPING REPORT.

&&

CA
Local storm report, Jun 7, 8:15 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
815 PM CDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             AUBURN                  40.39N 95.84W
06/07/2022  M1.25 INCH       NEMAHA             NE   EMERGENCY MNGR

&&

CA
Local storm report, Jun 7, 8:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
816 PM CDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             3 ENE RALSTON           41.21N 95.99W
06/07/2022  M1.00 INCH       DOUGLAS            NE   TRAINED SPOTTER

&&

CA

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:11 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe49 min
Jun 7, 7:14 PM CDTSevere Thunderstorm WarningOAXBoone, Platte46 min
Jun 7, 7:40 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte50 min
Jun 7, 7:42 PM CDTSpecial Weather StatementOAXDouglas33 min
Jun 7, 7:52 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy38 min
Jun 7, 7:53 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXNemaha, Otoe52 min
Jun 7, 8:12 PM CDTSevere Thunderstorm WarningOAXButler, Saunders48 min
Jun 7, 8:32 PM CDTSevere Thunderstorm WarningOAXLancaster, Saunders43 min
Jun 7, 8:44 PM CDTSevere Thunderstorm WarningOAXSaline, Seward61 min
Jun 7, 8:56 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Saunders35 min
Jun 7, 9:08 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe, Sarpy, Saunders52 min
Jun 7, 9:28 PM CDTAreal Flood AdvisoryOAXDouglas, Sarpy3 hr
Jun 7, 9:36 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Lancaster, Saline39 min
Jun 7, 9:52 PM CDTSevere Thunderstorm WarningOAXCass, Johnson, Nemaha, Otoe53 min
Jun 7, 10:08 PM CDTSevere Thunderstorm WarningOAXGage, Pawnee35 min
Jun 7, 10:25 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson65 min
Jun 7, 10:39 PM CDTSpecial Weather StatementOAXJefferson21 min
Jun 7, 10:54 PM CDTSpecial Weather StatementOAXPawnee36 min

Nearby

Tornado Warnings in Nebraska, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.